After being on my Menstrual for over a month it finally ended about a week after I started spotting my last shot was April 6, 2017 I had until July 6, 2017 to get the shot but I refused my period started the same day which is today is this normal when the depo shot has ended to start your period right after
It can take up to 18 months or so to get your periods back (in as much as you may not be ovulating, or at least not regularly, so they aren't true periods, as such). You can get bleeding, usually irregular & often heavy, until your body rebalances itself. It took a lot longer for me. There are things that can help, if its the same for you. I tried a few & had good results.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 26 Dec 2014 • 1 answer
Posted 24 Mar 2017 • 1 answer
Posted 2 May 2017 • 1 answer
Posted 21 Aug 2017 • 1 answer